# SDR DL72S010877

- Difficulty date: May 31, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Aircraft time: 63,850 hours, 49,977 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT FRAME IS CRACKED AT LWR STOP FITTING.  REPAIRED PER M/M 52-12-000-8.
